# SDR I5EA2019101090003

- Difficulty date: September 21, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 52,252 hours, 35,246 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 7110025
- Part serial: 90030901
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NO PRESSURIZATION DURING CLIMB OUT.  SUPPLEMENTAL INFORMATION, PERFORMED OPERATIONAL TEST ON PRESSURIZATION SYSTEM, TEST FAILED.  REPLACED SELECTOR PANEL, PERFORMED AGAIN OPERATIONAL TEST ON PRESSURIZATION SYSTEM, TEST OK.  ALL MAINTENANCE ACTION IAW AMM 21-31-00.
